American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp. 83 (2014) 2967-2976.
Abstract, references, and article information   
View Article: PDF

[2] Michael D. Hirschhorn. An identity that may have changed the course of history. Contemporary Mathematics 627 (2014) 103-109.
Book volume table of contents   
View Article: PDF

[3] Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso. New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner's series. Trans. Amer. Math. Soc. 366 (2014) 3131-3159.
Abstract, references, and article information   
View Article: PDF

[4] Masato Okado and Nobumasa Sano. KKR type bijection for the exceptional affine algebra $E_6^{(1)}$. Contemporary Mathematics 565 (2012) 227-242.
Book volume table of contents   
View Article: PDF

[5] Eric Brussel. Fixed points of the $p$-adic $q$-bracket. Proc. Amer. Math. Soc. 140 (2012) 1501-1511. MR 2869135.
Abstract, references, and article information   
View Article: PDF

[6] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[7] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information   
View Article: PDF

[8] Li-Lu Zhao, Hao Pan and Zhi-Wei Sun. Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010) 37-46. MR 2550168.
Abstract, references, and article information   
View Article: PDF

[9] Hasan Coskun. An elliptic $BC_n$ Bailey Lemma, multiple Rogers--Ramanujan identities and Euler's Pentagonal Number Theorems. Trans. Amer. Math. Soc. 360 (2008) 5397-5433. MR 2415079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bruce C. Berndt, Geumlan Choi, Youn-Seo Choi, Heekyoung Hahn, Boon Pin Yeap, Ae Ja Yee, Hamza Yesilyurt and Jinhee Yi. Ramanujan's forty identities for the Rogers-Ramanujan functions. Memoirs of the AMS 188 (2007) MR 2323810.
Book volume table of contents   

[13] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. Hikami and A. N. Kirillov. Hypergeometric generating function of $L$-function, Slater's identities, and quantum invariant. St. Petersburg Math. J. 17 (2006) 143-156. MR 2140679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Berend and Jørgen E. Harmse. On polynomial-factorial diophantine equations. Trans. Amer. Math. Soc. 358 (2006) 1741-1779. MR 2186995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Moubariz Z. Garaev, Florian Luca and Igor E. Shparlinski. Character sums and congruences with $n!$. Trans. Amer. Math. Soc. 356 (2004) 5089-5102. MR 2084412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George E. Andrews, Bruce C. Berndt, Jaebum Sohn, Ae Ja Yee and Alexandru Zaharescu. On Ramanujan's continued fraction for $(q^2;q^3)_{\infty}/(q;q^3)_{\infty}$. Trans. Amer. Math. Soc. 355 (2003) 2397-2411. MR 1973995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gwynneth H. Coogan and Ken Ono. A $q$-series identity and the arithmetic of Hurwitz zeta functions. Proc. Amer. Math. Soc. 131 (2003) 719-724. MR 1937408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Youn-Seo Choi. Tenth order mock theta functions in Ramanujan's lost notebook (IV). Trans. Amer. Math. Soc. 354 (2002) 705-733. MR 1862564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hong Hu and Zhi-Wei Sun. An extension of Lucas' theorem. Proc. Amer. Math. Soc. 129 (2001) 3471-3478. MR 1860478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kok Seng Chua. The root lattice $A^*_n$ and Ramanujan's circular summation of theta functions. Proc. Amer. Math. Soc. 130 (2002) 1-8. MR 1855612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bruce C. Berndt, Sen-Shan Huang, Jaebum Sohn and Seung Hwan Son. Some Theorems on the Rogers--Ramanujan Continued Fraction in Ramanujan's Lost Notebook. Trans. Amer. Math. Soc. 352 (2000) 2157-2177. MR 1615939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Scott Ahlgren. The sixth, eighth, ninth, and tenth powers of Ramanujan's theta function. Proc. Amer. Math. Soc. 128 (2000) 1333-1338. MR 1646322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roelof J. Stroeker and Benjamin M. M. de Weger. Elliptic binomial diophantine equations. Math. Comp. 68 (1999) 1257-1281. MR 1622097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nikolai A. Volodin. Multinomial coefficients modulo a prime. Proc. Amer. Math. Soc. 127 (1999) 349-353. MR 1628428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Goetgheluck. Infinite families of solutions of the equation $\binom{n}{k}=2\binom{a}{b}$. Math. Comp. 67 (1998) 1727-1733. MR 1604328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kenneth B. Stolarsky. $q$-analogue triangular numbers and distance geometry . Proc. Amer. Math. Soc. 125 (1997) 35-39. MR 1377009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Li-Chien Shen. On some modular equations of degree $5$ . Proc. Amer. Math. Soc. 123 (1995) 1521-1526. MR 1273524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] George E. Andrews and Douglas Bowman. A full extension of the Rogers-Ramanujan continued fraction . Proc. Amer. Math. Soc. 123 (1995) 3343-3350. MR 1277090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2